Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (4): 040302    DOI: 10.1088/1674-1056/19/4/040302
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conformal invariance and conserved quantities of a general holonomic system with variable mass
Cai Jian-Lea, Xia Li-Lib
a College of Science, Hangzhou Normal University, Hangzhou 310018, China; b Department of Physics, Henan Institute of Education, Zhengzhou 450014, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: